Limit theorems in financial market models
Koji Kuroda and
Joshin Murai
Physica A: Statistical Mechanics and its Applications, 2007, vol. 383, issue 1, 28-34
Abstract:
Invariance principle states that a scaled simple random walk converges to the standard Brownian motion.
Keywords: Continuous double auction; Drift coefficient; Jump process; Cluster expansion; Dobrushin–Hryniv theory (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437107004670
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:383:y:2007:i:1:p:28-34
DOI: 10.1016/j.physa.2007.04.084
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().